Announcement

Collapse
No announcement yet.

Why?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • javone77
    replied
    these pads don't have deodorant. Yes I have already been to her but it keeps coming back frequently. so frequently I wonder if it ever cured in the first place. now it's in my mouth.

    Leave a comment:


  • ICNDonna
    replied
    It could be the liners --- most of those have deodorant, which can be irritating. Have you confirmed with your doctor that what you have is yeast?

    Donna

    Leave a comment:


  • javone77
    replied
    I take a hormone..aygestin...but only half a pill a day. elmiron, vesicare, claritin and that's about it. However, I do where liners and pads frequently because sometimes my bladder seems like its "leaking"

    Leave a comment:


  • Roxie2007
    replied
    HI! Do you take a medication that would cause you to get yeast? I take heavy doses of Nexium and Randitine so I have lots of problems with yeast. I hate it! I could live on Diflucan (and some times I do!) and it hardly works for me. I usually also have to get Monistat too. Hope you get it figured out......it'll drive ya nuts in a short while! Roxie

    Leave a comment:


  • javone77
    started a topic Why?

    Why?

    Ok I am at my wits end!!!! I keep getting this dangon yeast infection...now it's spread to my mouth. diflucan hasn't really worked but then again I have not really limited my bread like I should. I have braces and it's soft. :-( anyway, why do people with ic tend to always have them?
Working...
X